# SDR SWAA2022022844513

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H JUST FWD OF DOOR; SHIELD AFT OF ZEE ANGLE; STATION 767 - 787; MULTIPLE AREAS OF CORROSION / REMOVED CORROSION FROM AFT CARGO BAY; R/H FWD DOOR SHEILD AFT OF ZEE ANGLE STA 767-787 AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT WITH .030' OF MAT LOSS .020' REMIAN .050' ORIG 'T'. LOCATED AND DRILLED NEW SHEILD; INSTALLED IAW SRM 51-40-02; SRM 51-40-05; SRM 53-60-15-1A-1 AND DWG 146A8127 REV- DWG 146A0081 REV A. ATAG #WN0735.
